MAUDE Adverse Event Report: Black Diamond Video, Inc. IDSS-SCC

Black Diamond Video, Inc. IDSS-SCC
Model Number IDSS-SCC
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/31/2026
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that the touch panel used with the bdv idss custom room rack had a distorted image.No report of procedure involvement.No report of injury.
 
Additional Manufacturer Narrative
A steris service technician arrived onsite following the reported event to inspect the unit and confirmed the reported event.Following the technician¿s troubleshooting, he found that the capture card in the avc-x was defective.The technician replaced the capture card, tested the function and operation of the bdv idss custom room rack, confirmed it to be operating to specification, and returned the device to service.No additional issues have been reported.

Brand Name
IDSS-SCC
Common Device Name
IDSS-SCC
Manufacturer (Section D)
Black Diamond Video, Inc.
503 canal blvd
richmond CA 94804
Manufacturer (Section G)
Black Diamond Video, Inc.
503 canal blvd
richmond CA 94804
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
+1(440)259-7401
MDR Report Key50482868
Report Number3008776287-2026-00600
Device Sequence Number10338839
Product Code KQM
UDI-Device Identifier00724995198473
UDI-Public(01)00724995198473(10)8.2.1
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIDSS-SCC
Device Catalogue NumberXQSILCC1
Device Lot Number(10)8.2.1
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/27/2026
Supplement Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown